Large time behaviour in convection-diffusion equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 3, p. 551-574
@article{ASNSP_1996_4_23_3_551_0,
     author = {Carpio, A.},
     title = {Large time behaviour in convection-diffusion equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {3},
     year = {1996},
     pages = {551-574},
     zbl = {0870.35054},
     mrnumber = {1440033},
     language = {en},
     url = {http://http://www.numdam.org/item/ASNSP_1996_4_23_3_551_0}
}
Carpio, A. Large time behaviour in convection-diffusion equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 3, pp. 551-574. http://www.numdam.org/item/ASNSP_1996_4_23_3_551_0/

[C] A. Carpio, Unicité et comportement asymptotique pour des équations de convection-diffusion scalaires, C.R. Acad. Sci. Paris, Sér. I Math. 319 (1994), 51-56. | MR 1285897 | Zbl 0806.35068

[DLM] R. Diperna - P.L. Lions - Y. Meyer, Lp regularity ofvelocity averages, Ann. Institut Henri Poincaré, Anal. Non Linéaire 8 (1991), 271-287. | Numdam | MR 1127927 | Zbl 0763.35014

[EVZ1] M. Escobedo - J.L. Vázquez - E. Zuazua, Asymptotic behaviour and source type solutions for a diffusion-convection equation, Arch. Rational Mech. Anal. 124 (1993), 43-65. | MR 1233647 | Zbl 0807.35059

[EVZ2] M. Escobedo - J.L. Vázquez - E. Zuazua, A diffusion-convection equation in several space dimensions, Indiana Univ. Math. J. 42 (1993), 1413-1440. | MR 1266100 | Zbl 0791.35059

[EVZ3] M. Escobedo - J.L. Vázquez - E. Zuazua, Entropy solutions for diffusion-convection equations with partial dijfusivity, Trans. Amer. Math. Soc. 343 (1994), 829-842. | MR 1225573 | Zbl 0803.35084

[LPT] P.L. Lions - B. Perthame - E. Tadmor, A kinetic formulation of multidimensional scalar conservation laws and related equations, J. Amer. Math. Soc. 7 (1994), 169-191. | MR 1201239 | Zbl 0820.35094

[LP] T.P. Liu - M. Pierre, Source-Solutions and asymptotic behaviour in conservation laws, J. Differential Equations 51 (1984), 419-441. | MR 735207 | Zbl 0545.35057

[S] J. Simon, Compact sets in the space Lp (0, T; B), Ann. Mat. Pura Appl. (IV) 146 (1987), 65-96. | MR 916688 | Zbl 0629.46031

[V] V.S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Transl., Ser. 2 48 (1985), 161-228. | Zbl 0152.04202